首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:The concept of independence in the information theory
  • 作者:Franco Barbaini ; Carlo Bertoluzza
  • 期刊名称:Statistica
  • 印刷版ISSN:1973-2201
  • 出版年度:1985
  • 卷号:45
  • 期号:2
  • 页码:213-236
  • DOI:10.6092/issn.1973-2201/679
  • 语种:English
  • 出版社:Dep. of Statistical Sciences "Paolo Fortunati", Università di Bologna
  • 摘要:The bounds of classical formulation of the independence axiom in the generalized information theory are critically examined, and a generalization of this axiom is proposed. Subsequently a larger class of uncertainty measures compatibles with generalization is described.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有